# SDR AALA202312136011

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472104200
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR BEAM-SEAT TRACK UPPER OUTBOARD SPLICE AT FR 66 AND -Y765. REPLACED SPLICE PER SRM 51-42-11.
